V. Zubov, On systems of ordinary differential equations with generalized homogenous right-hand sides Izvestia vuzov, Mathematica, vol.1, pp.80-88, 1958.

L. Rosier, Homogeneous Lyapunov function for homogeneous continuous vector field, Systems & Control Letters, vol.19, issue.6, pp.467-473, 1992.
DOI : 10.1016/0167-6911(92)90078-7

D. Efimov and W. Perruquetti, Oscillations Conditions in Homogenous Systems, Proc. NOLCOS'10, pp.1379-1384, 2010.
DOI : 10.3182/20100901-3-IT-2016.00101

URL : https://hal.archives-ouvertes.fr/hal-00561003

V. Andrieu, L. Praly, and A. Astolfi, Homogeneous Approximation, Recursive Observer Design, and Output Feedback, SIAM Journal on Control and Optimization, vol.47, issue.4, pp.1814-1850, 2008.
DOI : 10.1137/060675861

URL : https://hal.archives-ouvertes.fr/hal-00362707

H. Hermes, Differential Equations: Stability and Control, ch. Homogeneous coordinates and continuous asymptotically stabilizing feedback controls, pp.249-260, 1991.

Y. Hong, Finite-time stabilization and stabilizability of a class of controllable systems, Systems & Control Letters, vol.46, issue.4, pp.231-236, 2002.
DOI : 10.1016/S0167-6911(02)00119-6

H. Hermes, Nilpotent and High-Order Approximations of Vector Field Systems, SIAM Review, vol.33, issue.2, pp.238-264, 1991.
DOI : 10.1137/1033050

T. Ménard, E. Moulay, and W. Perruquetti, Homogeneous approximations and local observer design ESAIM: Control, Optimization and Calculus of Variations, pp.906-929, 2013.

S. Bhat and D. Bernstein, Geometric homogeneity with applications to finite-time stability, Mathematics of Control, Signals, and Systems, vol.17, issue.2, pp.101-127, 2005.
DOI : 10.1007/s00498-005-0151-x

L. Grüne, Homogeneous state feedback stabilization of homogeneous systems, Proceedings of the 39th IEEE Conference on Decision and Control (Cat. No.00CH37187), pp.1288-1314, 2000.
DOI : 10.1109/CDC.2000.912230

M. Kawski, Homogeneous feedback stabilization of Progress in systems and control theory: New trends in systems theory, Birkhäuser, vol.7, 1991.

E. Moulay and W. Perruquetti, Finite time stability and stabilization of a class of continuous systems, Journal of Mathematical Analysis and Applications, vol.323, issue.2, pp.1430-1443, 2006.
DOI : 10.1016/j.jmaa.2005.11.046

R. Sepulchre and D. Aeyels, Stabilizability Does Not Imply Homogeneous Stabilizability for Controllable Homogeneous Systems, SIAM Journal on Control and Optimization, vol.34, issue.5, pp.1798-1813, 1996.
DOI : 10.1137/S0363012994267303

A. Polyakov, D. Efimov, and W. Perruquetti, Homogeneous differentiator design using implicit Lyapunov Function method, 2014 European Control Conference (ECC), p.2014
DOI : 10.1109/ECC.2014.6862399

URL : https://hal.archives-ouvertes.fr/hal-01003992

E. Ryan, Universal stabilization of a class of nonlinear systems with homogeneous vector fields, Systems & Control Letters, vol.26, issue.3, pp.177-184, 1995.
DOI : 10.1016/0167-6911(95)00013-Y

Y. Hong, H??? control, stabilization, and input???output stability of nonlinear systems with homogeneous properties, Automatica, vol.37, issue.6, pp.819-829, 2001.
DOI : 10.1016/S0005-1098(01)00027-9

E. Bernuau, A. Polyakov, D. Efimov, and W. Perruquetti, On ISS and iISS properties of homogeneous systems, Proc. European Control Conference (ECC) 2013, p.2013
URL : https://hal.archives-ouvertes.fr/hal-00801817

E. Bernuau, A. Polyakov, D. Efimov, and W. Perruquetti, Verification of ISS, iISS and IOSS properties applying weighted homogeneity, Systems & Control Letters, vol.62, issue.12, pp.1159-1167, 2013.
DOI : 10.1016/j.sysconle.2013.09.004

URL : https://hal.archives-ouvertes.fr/hal-00877148

J. Peuteman and D. Aeyels, Averaging Results and the Study of Uniform Asymptotic Stability of Homogeneous Differential Equations That Are Not Fast Time-Varying, SIAM Journal on Control and Optimization, vol.37, issue.4, pp.997-1010, 1999.
DOI : 10.1137/S0363012997323862

Y. Orlov, Finite Time Stability and Robust Control Synthesis of Uncertain Switched Systems, SIAM Journal on Control and Optimization, vol.43, issue.4, pp.1253-1271, 2005.
DOI : 10.1137/S0363012903425593

H. Ríos, D. Efimov, L. Fridman, J. Moreno, and W. Perruquetti, Homogeneity Based Uniform Stability Analysis for Time-Varying Systems, IEEE Transactions on Automatic Control, vol.61, issue.3, 2015.
DOI : 10.1109/TAC.2015.2446371

E. Roxin, On finite stability in control systems, Rendiconti del Circolo Matematico di Palermo, pp.273-283, 1966.
DOI : 10.1007/BF02844106

P. Dorato, An Overview of Finite-Time Stability, Current Trends in Nonlinear Systems and Control Systems & Control: Foundations & Applications, pp.185-194, 2006.
DOI : 10.1007/0-8176-4470-9_10

S. Nersesov, W. Haddad, and Q. Hui, Finite-time stabilization of nonlinear dynamical systems via control vector Lyapunov functions, Journal of the Franklin Institute, vol.345, issue.7, pp.819-837, 2008.
DOI : 10.1016/j.jfranklin.2008.04.015

W. M. Haddad, S. G. Nersesov, and L. Du, Finite-time stability for time-varying nonlinear dynamical systems, 2008 American Control Conference, pp.4135-4139, 2008.
DOI : 10.1109/ACC.2008.4587141

A. Polyakov, Nonlinear Feedback Design for Fixed-Time Stabilization of Linear Control Systems, IEEE Transactions on Automatic Control, vol.57, issue.8, pp.2106-2110, 2012.
DOI : 10.1109/TAC.2011.2179869

URL : https://hal.archives-ouvertes.fr/hal-00757561

E. Cruz-zavala, J. Moreno, and L. Fridman, Uniform Robust Exact Differentiator, IEEE Transactions on Automatic Control, vol.56, issue.11, pp.2727-2733, 2011.
DOI : 10.1109/TAC.2011.2160030

G. Kamenkov, On stability of motion over a finite interval of time, Journal of Applied Math. and Mechanics (PMM), vol.17, pp.529-540, 1953.

A. Lebedev, The problem of stability in a finite interval of time, Journal of Applied Math. and Mechanics (PMM), vol.18, pp.75-94, 1954.

P. Dorato, Short-time stability in linear time-varying systems, 1961.

L. Weiss and E. Infante, ON THE STABILITY OF SYSTEMS DEFINED OVER A FINITE TIME INTERVAL, Proc. of the National Academy of Sciences, pp.440-448, 1965.
DOI : 10.1073/pnas.54.1.44

H. Khalil and N. Systems, Upper Saddle River, 2002.

W. Perruquetti, J. Richard, L. Gruji´cgruji´c, and P. Borne, On practical stability with the settling time via vector norms, International Journal of Control, vol.4, issue.1, pp.173-189, 1995.
DOI : 10.1073/pnas.54.1.44

E. Bernuau, D. Efimov, W. Perruquetti, and A. Polyakov, On an extension of homogeneity notion for differential inclusions, 2013 European Control Conference, pp.2204-2209, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00801818

A. Levant, Robust exact differentiation via sliding mode technique, Automatica, vol.34, issue.3, pp.379-384, 1998.
DOI : 10.1016/S0005-1098(97)00209-4

J. Moreno and M. Osorio, Strict Lyapunov Functions for the Super-Twisting Algorithm, IEEE Transactions on Automatic Control, vol.57, issue.4, pp.1035-1040, 2006.
DOI : 10.1109/TAC.2012.2186179

M. Blanke, M. Kinnaert, J. Lunze, and M. Staroswiecki, Diagnosis and fault tolerant control, 2003.

. Proof, By conditions of the claim, the time-invariant modification of